# SDR RAIA9910049

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Part number: XD4N
- Condition: Failed
- Location: Nr 2 Tr Unit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5785 - SBN - NR 2 THRUST REVERSER DISAGREE.  MAINTENANCE REPLACED T/R RELAY NR D23.
